# SDR 04FDEA00688

- Difficulty date: March 22, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT KEELBEAM STA 950F 12 O/B FLANGE.  REMOVED CORROSION FROM LEFT KEEL BEAM AT BS 950F 12 INCHES O/B FLANGE.  MATERIAL LOSS WAS .030 DEEP X .5 X .5 INCH FROM AN ORIGINAL THICKNESS OF .150 AND IS OUT OF LIMITS IAW FED EX SR 27-53-023-A.  REPAIRED KEEL BEAM IAW FED EX SR 27-53-023A.
